# SDR 97UAL900609

- Difficulty date: July 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N601UA
- Make and model: Boeing 767222
- Aircraft serial: 21862
- Engine: Pwa JT9D7R4D
- System (JASC): 2565 · Escape Slide
- Part: Tube
- Condition: Failed
- Location: Slide
- Component: Air Cruisers, 101623303
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SHOP OVERHAUL OF SLIDE, THE LOWER TUBE FAILED THE AIR RETENTION TEST DUE TO POROSITY IN THE INFLATABLE MATERIAL.  SLIDE SENT TO VENDOR FOR REPAIR OR REPLACEMENT.
